# SDR 372PA0063

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN WEB FROM BS 460 TO BS 480 AT STR 25 LT CRACKED.  REPLACED INTERCOSTAL WEB PER SRM 51-10-02 AND SRM 51-20-01.
